my doctor put me on Tegretol knowing that it would mess with my Mirena IUD but failed to inform me of this and tried to withhold information about it, I stopped taking it the instant i found out *was on it for 3 days and had extreme nausea, cramps and stomach pain* previously the Mirena had stopped my periods, I haven't had my period in over 2 years, now not even a month after stopping Tegretol my period has come back, is this because of the Tegretol and is my Mirena no longer effective/ruined? Also was it ethically wrong of my doctor to do this to me (it may have been his personal views that prevented him from caring) what do I do?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is the mirena iud any better than the paraguard? I need a long term method but dont wanna be steril?
Posted 30 May 2013 • 1 answer
Posted 2 Feb 2014 • 2 answers
Posted 9 May 2015 • 1 answer
Posted 24 Oct 2017 • 1 answer
How to remove Mirena IUD on your own? I just got Mirena iud and I HATE it. I didn't want to, but it?
Posted 3 Dec 2017 • 0 answers